Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Banach spaces of Lipschitz functions and vector-valued Lipschitz functions


Author: J. A. Johnson
Journal: Bull. Amer. Math. Soc. 75 (1969), 1334-1338
DOI: https://doi.org/10.1090/S0002-9904-1969-12417-1
MathSciNet review: 0250048
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens and J. Eells, Jr., On embedding uniform and topological spaces, Pacific J. Math. 6 (1956), 397-403. MR 81458
  • 2. Z. Ciesielski, On the isomorphism of the spaces H, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. 8 (1960), 217-222. MR 132389
  • 3. K. de Leeuw, Banach spaces of Lipschitz functions, Studia Math. 21 (1961), 55-66. MR 140927
  • 4. J. Dixmier, Sur un théorème de Banach, Duke Math. J. 15 (1948), 1057-1071. MR 27440
  • 5. J. Gil de Lamadrid, Measures and tensors, Trans. Amer. Math. Soc. 114 (1965), 98-121. MR 179604
  • 6. T. M. Jenkins, Banach spaces of Lipschitz functions on an abstract metric space, Thesis, Yale University, New Haven, Ct. 1967.
  • 7. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J., 1966. MR 193470
  • 8. A. Roy, Extreme points and linear isometries of the Banach space of Lipschitz functions, Canad. J. Math. 20 (1968), 1150-1164. MR 236685
  • 9. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 193469
  • 10. R. Schatten, A theory of cross-spaces, Ann. of Math. Studies, No. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 36935


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12417-1

American Mathematical Society